# SDR SWIA202158600

- Difficulty date: May 13, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 17-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL HAS 3 AREAS OF CORROSION FROM CROSS BEAM FR 17 TO FR19 AS MARKED     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED R/H SILL AT FR 17-19 REF EMB SRM 51-40-08
